Authors: Berenhaut, Kenneth
Dice, Jennifer
Foley, John
Iričanin, Bratislav
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Periodic solutions of the rational difference equation yn = yn-3+yn-4/yn-1
Journal: Journal of Difference Equations and Applications
Volume: 12
Issue: 2
First page: 183
Last page: 189
Issue Date: 1-Jan-2006
Rank: M21
ISSN: 1023-6198
DOI: 10.1080/10236190500539295
Abstract: 
This paper studies the behavior of positive solutions of the recursive equationwith We prove that every positive solution { y i } converges to a period two solution or to the equilibrium . This result answers Open Problem 11.4.8 (a) in Kulenovic and Ladas, 2002 Dynamics of Second Order Rational Difference Equations. With Open Problems and Conjectures (Boca Raton:Chapman and Hall/CRC).
Keywords: Difference equation | Periodicity | Positive solution | Two cycle
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

3
checked on Jun 15, 2024

Page view(s)

51
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.